DG Health Extra Strength Headache Relief Caplets, 100 Ct.

In stock
ITEM
05670401
$3.00

Minimum order qty 1
Every 144 you order gets shipped as a pack
Print
DG Health Extra Strength Headache Relief Caplets, 100 Ct. contains acetaminophen, aspirin and caffeine.
More Information
Brand DG Health
Unit Size 100 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Extra-Strength Gas Relief - 30 ct Don't let discomfort, pressure and bloating get you down! These DG Health™ extra-strength gas-relief softgels will help ease your pain -- fast. DG Health™ extra-strength gas relief softgels Simethicone 125 mg Fast gas relief Relieves discomfort, pressure and bloating Contains 30 softgels . Quickview
DG Health Extra-Strength Gas Relief - 30 ct
Don't let discomfort, pressure and bloating get you down! These DG Health™ extra-strength gas-relief softgels will help ease your pain -- fast.

  • DG Health™ extra-strength gas relief softgels
  • Simethicone 125 mg
  • Fast gas relief
  • Relieves discomfort, pressure and bloating
  • Contains 30 softgels
View Details X
DG Health Calcium Plus Vitamin D 600 MG Caplets - 120 ct These caplets from DG Health contain calcium for proper muscle contraction and nerve function, and vitamin D to assist in maintaining a healthy immune system.DG Health calcium and vitamin D caplets600 mgSupports bone health Dietary supplement150 caplets. Quickview
DG Health Calcium Plus Vitamin D 600 MG Caplets - 120 ct
These caplets from DG Health contain calcium for proper muscle contraction and nerve function, and vitamin D to assist in maintaining a healthy immune system.

  • DG Health calcium and vitamin D caplets
  • 600 mg
  • Supports bone health
  • Dietary supplement
  • 150 caplets
View Details X
DG Health Extra Strength Pain Relief PM Caplets, 100 Ct. DG Health Extra Strength Pain Relief PM Caplets, 100 Ct. Acetaminophen 500 mg Diphenhydramine HCI 25 mg Pain Reliever/Night Time Sleep Aid For Adults Non-habit forming  Packaging may vary from images shown.. Quickview
DG Health Extra Strength Pain Relief PM Caplets, 100 Ct.

DG Health Extra Strength Pain Relief PM Caplets, 100 Ct.

  • Acetaminophen 500 mg
  • Diphenhydramine HCI 25 mg
  • Pain Reliever/Night Time Sleep Aid
  • For Adults
  • Non-habit forming 

Packaging may vary from images shown.

View Details X